# SDR AALA20030726

- Difficulty date: July 7, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D226550002
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE MIA-SDQ, AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT.  RETURNED TO MIA WITHOUT FURTHER INCIDENT.  REPLACED LEFT LANDING GEAR PITCH TRIM ACTUATOR.  ACCOMPLISHED LANDING GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
